# SDR CA050610004

- Difficulty date: June 9, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 7,587 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Pin
- Part number: 11213152112
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REMOVING THE REAR FLANGE ON THE LONG TAIL ROTOR DRIVE SHAFT FOR REPLACEMENT OF THE BEARING SLEEVES, TWO OF THE THREE SILVER PLATED SPRING PINS WERE FOUND CRACKED. ONE WAS CRACKED ALONG IT S FULL LENGTH, THE OTHER EXTENDED FROM THE BEVELED END OF THE PIN ABOUT 80 PERCENT OF IT S LENGTH. BOTH CRACKS WERE LOCATED OPPOSITE THE SPRING PIN OPENING.
